| Model Number |
PXT231414 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/01/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The review of the manufacturing paperwork verified that this lot met all pre-release specifications; according to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and/or require intervention include, but are not limited to, endoleak.
Event or Problem Description
The following was reported to gore: on (b)(6) 2011, the patient underwent an endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.On an unknown date, a follow-up imaging identified a type ii endoleak originating from lumber artery and the aneurysm enlargement (amount unknown).On (b)(6) 2016, a re-intervention was performed to treat the type ii endoleak whereas the lumber artery was coil-embolized.The patient tolerated the procedure.